On the dual of (non)-weakly regular bent functions and self-dual bent functions
Ceşmelioğlu, Ayça and Meidl, Wilfried and Pott, Alexander (2013) On the dual of (non)-weakly regular bent functions and self-dual bent functions. Advances in Mathematics of Communications, 7 (4). pp. 425-440. ISSN 1930-5346 (Print) 1930-5338 (Online)
Official URL: http://dx.doi.org/10.3934/amc.2013.7.425
For weakly regular bent functions in odd characteristic the dual function is also bent. We analyse a recently introduced construction of nonweakly regular bent functions and show conditions under which their dual is bent as well. This leads to the denition of the class of dual-bent functions containing the class of weakly regular bent functions as a proper subclass. We analyse self-duality for bent functions in odd characteristic, and characterize quadratic self-dual bent functions. We construct non-weakly regular bent functions with and without a bent dual, and bent functions with a dual bent function of a dierent algebraic degree.
Repository Staff Only: item control page